# SDR DXTA2011072804674

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 5,877 hours, 3,603 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1254A000004
- Part serial: 00238
- Condition: Locked
- Location: Nr 2 Slats
- Part time: 5,877 hours, 3,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT / FLAP MAINTENANCE LIGHT ON.  NO SLAT OR FLAP MOVEMENT.  FOUND NR 2 SLAT ACUTATOR LOCKED UP AND WOULD NOT MOVE.  REMOVED NR 2 RT SLAT ACTUATOR AND INSTALLED A MODIFIED ACTUATOR.  RIGGED ON SLAT SYS AND PERFORMED SATISFACTORY FLAP/SLAT CONTROL AND DRIVE SYS FUNCTIONAL TEST WITH NO FAULTS FOUND.  FOR ALL WORK REF MM 27-51-45 27-80-00 AND 27-80-10.
